Oberwolfach Reports


Full-Text PDF (559 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 6, Issue 2, 2009, pp. 1101–1156
DOI: 10.4171/OWR/2009/21

Multiplier Ideal Sheaves in Algebraic and Complex Geometry

Stefan Kebekus[1], Mihai Paun[2], Georg Schumacher[3] and Yum-Tong Siu[4]

(1) Universität Freiburg, Germany
(2) Université Henri Poincaré, Vandoeuvre lès Nancy, France
(3) Philipps-Universität, Marburg, Germany
(4) Harvard University, Cambridge, USA

The workshop Multiplier Ideal Sheaves in Algebraic and Complex Geometry, organised by Stefan Kebekus (Freiburg), Mihai Paun (Nancy), Georg Schumacher (Marburg) and Yum-Tong Siu (Cambridge MA) was held April 12th – April 18th, 2009. Since the previous Oberwolfach conference in 2004, there have been important new developments and results, both in the analytic and algebraic area, e.g. in the field of the extension of L2 holomorphic functions, the solution of the ACC conjecture, log-canonical rings, the Kähler–Ricci flow, Seshadri constants and the analogues of mula tiplier ideals in positive characteristic.

No keywords available for this article.

Kebekus Stefan, Paun Mihai, Schumacher Georg, Siu Yum-Tong: Multiplier Ideal Sheaves in Algebraic and Complex Geometry. Oberwolfach Rep. 6 (2009), 1101-1156. doi: 10.4171/OWR/2009/21